Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symbolic calculus for algebras of Fourier-Stieltjes transforms

Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 23 (1969), 311-314
MSC: Primary 42.52
MathSciNet review: 0252966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Gelfand, Normierte Ringe, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 3–24 (German, with Russian summary). MR 0004726
  • [2] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834
  • [3] Nicholas Th. Varopoulos, The functions that operate on 𝐵₀(Γ) of a discrete group Γ, Bull. Soc. Math. France 93 (1965), 301–321. MR 0200677

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.52

Retrieve articles in all journals with MSC: 42.52

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society